The Annals of Mathematical Statistics - The Official Journal of the Institute of Mathematical Statistics: Vol. 42, No. 2 - April 1971

By: Multiple Contributors

Price: $59.95

Quantity: 1 available

Condition: Good


Tight and square. Clean and unmarked. Some fading to exterior. Solid copy.

Title: The Annals of Mathematical Statistics - The Official Journal of the Institute of Mathematical Statistics: Vol. 42, No. 2 - April 1971

Author: Multiple Contributors

Categories: Magazine Back Issues,

Edition: First Edition

Publisher: USA, Institute of Mathematical Statistics: 1971

Binding: Paperback

Condition: Good

Size: 8vo - over 7¾" - 9¾" tall

Seller ID: 14104341

Keywords: The Annals of Mathematical Statistics - The Official Journal of the Institute of Mathematical Statistics: Vol. 42, No. 2 - April 1971,